Life-span of smooth solutions to the complex Ginzburg-Landau type equation on a torus

T. Ozawa, Y. Yamazaki

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

An upper bound of the life-span of smooth solutions to the complex Ginzburg-Landau equation with periodic boundary condition in one space dimension is given explicitly in terms of an integral mean of the Cauchy data in the case where the interaction is focusing.

Original languageEnglish
Pages (from-to)2029-2034
Number of pages6
JournalNonlinearity
Volume16
Issue number6
DOIs
Publication statusPublished - 2003 Nov 1
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Life-span of smooth solutions to the complex Ginzburg-Landau type equation on a torus'. Together they form a unique fingerprint.

  • Cite this